# SDR MYWA110119

- Difficulty date: November 26, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 27,948 hours, 10,063 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Leaking
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  AIR CONDITIONING LEFT BAY HAS AN AC LEAK.  PERFORMED OPERATIONAL CHECK.  FOUND AIR LEAK AT SECONDARY HEAT EXCHANGER.  SUSPECT AT FAULT BY CRACK.  REMOVED AND REPLACED SECONDARY HEAT EXCHANGER LEFT PACK AS PER AMM 21-51-03, OPS CHECK OK.
